Show simple item record

AuthorNittka, Robindc.contributor.author
Date of accession2020-03-26T12:42:42Zdc.date.accessioned
Available in OPARU since2020-03-26T12:42:42Zdc.date.available
Date of first publication2013dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordSecond order quasi-linear elliptic equationsdc.subject
KeywordLipschitz domainsdc.subject
KeywordRobin boundary conditionsdc.subject
KeywordHolder regularitydc.subject
KeywordUnbounded coefficientsdc.subject
KeywordParabolic equationsdc.subject
KeywordNon-linear semigroupdc.subject
KeywordSpace of continuous functionsdc.subject
KeywordWentzell-Robin boundary conditionsdc.subject
KeywordBOUNDARY-VALUE-PROBLEMSdc.subject
KeywordSPACESdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleQuasilinear elliptic and parabolic Robin problems on Lipschitz domainsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s00030-012-0201-2dc.identifier.doiExternal
Source - Title of sourceNonlinear Differential Equations and Applicationssource.title
Source - Place of publicationSpringer Publishing Companysource.publisher
Source - Volume20source.volume
Source - Issue3source.issue
Source - Year2013source.year
Source - From page1125source.fromPage
Source - To page1155source.toPage
Source - ISSN1021-9722source.identifier.issn
Source - eISSN1420-9004source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000319478800033uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record